# SDR SWAA2021060228408

- Difficulty date: January 30, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241ABF HAS FACE SHEET FIBERS PULLED; ALSO ONE INSERT PULLED JUST AFT OF FWD TROUGH DRAIN / REPAIRED UPPER FACESHEET PULLED FIBERS ON FLOORBOARD PANEL (241 ABF) WITH WET LAY-UP REPAIR AND INSTALLED NEW INSERT IAW B737-800 SRM 53-00-50-2R-1 (3) A-N (REV 68)
